University of Surrey

Test tubes in the lab Research in the ATI Dance Research

Items where Author is "Hydon, PE"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 11.

Grant, TJ and Hydon, PE (2013) Characteristics of Conservation Laws for Difference Equations Foundations of Computational Mathematics, 13 (4). 667 - 692. ISSN 1615-3375

Fisher, DJ, Gray, RJ and Hydon, PE (2013) Automorphisms of real Lie algebras of dimension five or less JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL, 46 (22). ? - ?. ISSN 1751-8113

Delahaies, S and Hydon, PE (2011) Multi-symplectic formulation of near-local Hamiltonian balanced models PROCEEDINGS OF THE ROYAL SOCIETY A-MATHEMATICAL PHYSICAL AND ENGINEERING SCIENCES, 467 (2136). 3424 - 3442. ISSN 1364-5021

Hydon, PE and Mansfield, EL (2011) Extensions of Noether's Second Theorem: from continuous to discrete systems PROCEEDINGS OF THE ROYAL SOCIETY A-MATHEMATICAL PHYSICAL AND ENGINEERING SCIENCES, 467 (2135). 3206 - 3221. ISSN 1364-5021

Tsuda, A, Laine-Pearson, FE and Hydon, PE (2011) Why chaotic mixing of particles is inevitable in the deep lung. J Theor Biol, 286 (1). 57 - 66. ISSN 0022-5193

Laine-Pearson, FE and Hydon, PE (2010) Alternating flow in a moving corner EUROPEAN JOURNAL OF MECHANICS B-FLUIDS, 29 (4). 278 - 284. ISSN 0997-7546

Hydon, PE and Viallet, C-M (2010) Asymmetric integrable quad-graph equations APPLICABLE ANALYSIS, 89 (4). 493 - 506. ISSN 0003-6811

Bridges, TJ, Hydon, PE and Lawson, JK (2010) Multisymplectic structures and the variational bicomplex MATHEMATICAL PROCEEDINGS OF THE CAMBRIDGE PHILOSOPHICAL SOCIETY, 148. 159 - 178. ISSN 0305-0041

Mansfield, EL and Hydon, PE (2008) Difference forms FOUNDATIONS OF COMPUTATIONAL MATHEMATICS, 8 (4). 427 - 467. ISSN 1615-3375

Sahadevan, R, Rasin, OG and Hydon, PE (2007) Integrability conditions for nonautonomous quad-graph equations JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 331 (1). 712 - 726. ISSN 0022-247X

Laine-Pearson, FE and Hydon, PE (2006) Particle transport in a moving corner JOURNAL OF FLUID MECHANICS, 559. 379 - 390. ISSN 0022-1120

This list was generated on Thu Apr 17 07:56:01 2014 IST.

Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800